Symmetric Spaces and Fixed Points of Generalized Contractions
Sarah Alshehri,
Ivan Aranđelović and
Naseer Shahzad
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
Some fixed point results in semi-metric spaces as well as in symmetric spaces are proved. Applications of our results to probabilistic spaces are also presented.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/763547.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/763547.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:763547
DOI: 10.1155/2014/763547
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().